MathSciNet Relay Station
MathSciNet bibliographic data
MR1363409 58F12 (54F15 54H20)
Barge, Marcy; Brucks, Karen; Diamond, Beverly Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3563–3570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement